How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17667
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I used to have bumps as I remember and I used to put cloben-g

This answer was rated:

I used to have bumps as I remember and I used to put cloben-g cream too, I think it cures, but now I have black spots on the tip of my penis. I think it is enlarging little by little. It does not hurt or anything. I can do intercourse without problem. Can you tell me if that is normal. In addition, I went to check with the doctor and he said it looks normal to me, but to make sure check with darmatalogist.
I would be thankful if I get the answer.

Thank you for your question,

I’m Dr. Saha and I’ll try to help you.

How many black spots are there?

Since when do you see them?

Is there any raised surface?

When did you consult doctor last?
Customer: replied 2 years ago.

There are five, the large one that I have is around the hole. Its been there since 5 years. Last time(4-5 months ago) I noticed one just a tiny red dot, but now it changed to black and enlarged. No raised surface.

Thank you Bhim. for the information,

As you had frequent bumps in the penile area, the black spots can be due to post inflammatory hyperpigmentation.

After an inflammation or irritation there can be healing with increased pigmentation or spots.

The other possibility can be genital lentigines which are benign pigmentation.

As they are present for a long time, they are likely to be harmless.

However you can take an appointment in your convenient time to get an evaluation by a dermatologist.

I hope this information helps.

My goal is to provide you with excellent service today. If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent. If you want to click poor or bad service, please stop & feel free to reply & ask till you are satisfied.

I will be happy to assist, if you need any clarification. I hope to work with you again soon!
Customer: replied 2 years ago.

I also have one real quick question before I end the conversation. This hasn't been long, usually in the morning time, salivas in my mouths gathers, I could not sallow it, because I feel nasty. and also on the tongue white stuffs gathers up. So in order to continue my sleep, I have to wake up brush, and clean my tongue. Is that any problem?

Do you have any other symptom with it?

Is there any pain, cough?

When did it start to happen? how frequent?
Customer: replied 2 years ago.

couple months, no pain, cough nothing. It happens Every morning.

Hello Bhim,


The symptoms can be due to reflux of acid.


You can take Ranitidine before bed for a few days.


In case of reflux, it can help.


You can try to sleep at head end up with extra pillow.


Washing teeth before bed can be done.

Dr. Saha and 5 other Health Specialists are ready to help you